# SDR ASAA2013030894149

- Difficulty date: March 8, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 43,713 hours, 19,592 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS A SCRATCH APPROX TWO INCHES LONG.  STRIPPED AFFECTED AREA IAW CMM 51-21-11.   CUT OUT DAMAGED AREA IAW SRM 52-00-01, REPAIR 3.  EXTENDED CUT OUT TO DOOR SKIN EDGE.  ACCOMPLISHED HFEC INSPECTION AROUND DAMAGE CUTOUT IAW NDT MANUAL PART 6 51-00-00 PROCEDURE 23 IAW SRM 52-00-01, R-3.   NO CRACKS OR OTHER DAMAGE FOUND.  FABRICATED DOUBLER AND FILLER. DRILLED DOUBLER AND FILLER.  INSTALLED REPAIR DOUBLER IAW SRM 52-00-01 R2 4.  (L.(1)(2)(3) 31628 AND INSTALLED NEW FLAPPER DRAIN IAW SRM 51-40-02.
